Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Tapered off celexa. Started wellbutrin. Having dizziness, stomach discomfort, fatigue, mood swings and dry mouth. Are these side effects?

For the last 3 weeks, I was weaned off of celexa . Last Friday I had been without celexa for 2 days. I called my doctor and I was put on 150 mg wellbutrin once a day. Since being on this, I have increasingly felt sick to my stomach , dizzy, hot, tired, severe mood swings, and dry mouth. I feel horrible and it is becoming harder and harder to function as a mom and wife. I am a 34 year old woman who weighs about 255. I took 40 mg of celexa for about 2 years with no ill side effects. I am just a shadow of myself right now. I need help. Please help me.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. When you have used Celexa comfertably for 2years. you can continue
for 1or2 years more and stopped it with out any drugs. Then if symptoms reappears you can
consult your doctor for treatment.
The drug welbutrin have so many side effects ofcourse not applicable to all. you are
sensitive to this drug and you had side effects.
I advise you to contact your doctor and say your problem he will stop the drug by
tapering the dose and priscribe one of the several antidepressants.
Besides i advise you some diet recomendations to combat the side effects of the
welbutrin. Takd more of green leafy vegetables pulses sprouts milk egg meat fruits and
juices. Wishing for a quick recovery and thanks for calling.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor